An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Perocet addiction

Discussion in 'Prescription Drugs' started by Stevie, Jan 15, 2020.

  1. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    No problem i hope that information helps. Usually restless legs happen at night when we try to sleep thats why i recommend dropping your night dose last. Clonidine is used normally to lower your blood pressure but it dose help with withdrawl.

    Usally for restless legs the Dr will prescribe Gabapentin and if that dosnt work they will prescribe Requip. Normally restless legs are associated with low dopamine.

    Gabapentin is great for withdrawl also probably one of the best

    Please come back amd let us know how your doing and dont be afraid to ask any questions we will try to amswer them the best we can. :)
    True concern likes this.
  2. True concern

    True concern Moderator

    I feel the need to give my opinion, however I will not ACTUALLY respond until I see the conversation continue as I've wasted many words...And I'm not suggesting @Onceaddicted77 is wrong simply saying I need to see engagement
  3. Buterfly

    Buterfly Member

    Hello I’m wondering how long between doses should be? When tapering down
  4. Buterfly

    Buterfly Member

    Please voice your concern. I’m open to all advice. Thank you
  5. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    Hi along as you can I would try for 8 or 9 hours if it was me.
  6. Buterfly

    Buterfly Member

    It seems my night dose to my morning dose I can only do 7 hours , but the others I can go 9 hours.
    I did get a little restless the other night But last night Was OK I can’t sleep too well until the morning does but I do have a lot of interrupted sleep.
    My blood pressure seems to be going up at this usual?
    So getting ready to drop to 2 a day, so I’m kinda getting nervous about more restlessness and not sleeping, and when to as Doc for something.
    So after tapering do you continue with withdrawal symptoms, for how long?
    How long does this drug stay in your system?
    With this virus I get a little nervous also because I’m afraid by tapering off it might we can Miamian system and I will before susceptible to getting it and Lord knows I don’t want to go to the ER now so anyway I hope not so I just want to thank you very much for being with me through this someone to talk to you that nose thing thanks and I appreciate all of us that are on here I’ve gotten some good information for the cases I forgot it or the other people’s experiences I’ve read about some of them areSome of them are very helpful and some of them are scary Cell God bless us all I’ll be praying for us thank you and God bless
  7. Buterfly

    Buterfly Member

    How long does it take to get the drug out of your system?
    I’m asumming with tapering every time you cut down your withdrawal symptoms become worse? At the end of tapering how long do withdrawal systoms last?
  8. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    Hi @Buterfly it normally takes a few days to leave the system. Withdrawl should not get any worse, When you allow 4 days between tapering that will let your homeostasis keep up with the tapering.

    On your last dose it should take a few days to leave your system completely and itll be no worse than when you took a little less medicine. Thats why its important to taper correctly. Hope that helps have a great day.
  9. Buterfly

    Buterfly Member

    Hi, 77, I be been doing ok I taper down again tomorrow to 1 1/2 the tapering to 2 wasn’t t bad , my doctor did give me requip.25 to adjust every 7 days to add 1 more if needed, as I had some leg restlessness . I just can’t sleep and I’m soo tired! Any suggestions? I did order 5mg melatonin time release.
    Well, I well start 1/2 percoset 3 times a day, but I sure I’m wanting to do 1 whole at night and , 1/2 during the day. But you suggested to do 1/2 3x for 5 days and so on, I think your way is best
    Thank you for being here. I hope your doing well and will have a heart felt Easter
    Thanks 77
  10. True concern

    True concern Moderator

    His advice is exactly what I would have suggested therefore I say good luck and God bless
  11. Buterfly

    Buterfly Member

    Do you know about how long the restlessness last after you finish tapering off?
    Thanks
  12. Buterfly

    Buterfly Member

    Do you know about how long it will take for the restlessness to go away after finishing the tapering off?
    Than you
  13. True concern

    True concern Moderator

    I'm no Dr but from personal experience it takes anywhere from 4-6 month's, however about 1 day a week I would actually sleep well in that time frame
  14. Buterfly

    Buterfly Member

    Thank you
    True concern likes this.
  15. brianbreaz

    brianbreaz Member

    Honestly you will probably need to find someone to talk to about your problem. The physical withdrawals is only the beginning and it helps to have people to motivate you through tough times.
    Buterfly likes this.
  16. Buterfly

    Buterfly Member

    Thank you , I do have my doctor and the people on this Site has given me encouragement to follow through with this I’ve read several pieces of their journey through getting off their tracks and so forth and the people I have talked to have helped me quite a bit through this thank you again for being there
  17. Buterfly

    Buterfly Member

    Hi there everyone, I finally finished tapering off the percoset! So totally off now, I have been going through some awful allergies systoms , I do have allergies but never like this so I’m thinking it might be part of the with drawal, really bad cough, sore scratchy throat, nasal congestion, the nasal stuff is better now, but the restless leg syndrome oh brother! And the sleeplessness ( there’s a lot of “lessness” in getting off drugs!) anyway does the coughing and throat stuff sound like withdrawal symptoms? And does anyone know how long RLS will last, although I read it could be permeate! YIKES! is this so? My doctor did give me requip and Trazodone to help sleep, now if only I could stop coughing and over this throat thing , I could sleep!
    Well all blessed and keep safe .